# SDR AALA202410302913

- Difficulty date: October 28, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N12028
- Make and model: Airbus A319-115
- Aircraft serial: 6456
- Aircraft time: 27,907 hours, 12,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 148024
- Condition: Inoperative
- Location: Zone 200
- Part time: 12,912 hours, 6,248 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EPSU (11WL) EMERGENCY LIGHT DEU-B (300RH6) UPON CIDS 1 BITE TEST FAILED. MAINTENANCE  REPLACED 11WL POWER SUPPLY IAW AMM 33-51-38.
